zbMATH — the first resource for mathematics

On the family of functions with a closure of its graph of measure zero. (English) Zbl 0799.26008
The authoress investigates the Baire systems (with respect to pointwise, uniform, and transfinite convergence), algebras, groups and lattices generated by the families of Darboux functions having the closure of the graphs of measure zero or nowhere dense.
26A30 Singular functions, Cantor functions, functions with other special properties
26A21 Classification of real functions; Baire classification of sets and functions
26A15 Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) for real functions in one variable
Full Text: EuDML
[1] BRUCKNER A. M.: Differentiation of Functions. Springer Verlag, Berlin-Heidelberg-New York, 1978. · Zbl 0382.26002
[2] BRUCKNER A. M., CEDER J. G., KESTON R.: Representations and approximations by Darboux functions in the first class of Baire. Riv. Mat. Pura Appl. 13 (1968), 1247-1254. · Zbl 0174.09401
[3] GRANDE Z.: Sur les transfinies. Acta Math. Acad. Sci. Hungar. 30 (1977), 85-90. · Zbl 0376.26004
[4] GRANDE Z., NATKANIEC T.: On quasiconinuous bijections. Acta Math. Univ. Comenian.) · Zbl 0732.26005
[5] GRANDE Z., SOLTYSIK L.: On sequences of real functions with the Darboux property. Math. Slovaca 40 (1990), 261-265. · Zbl 0754.26001
[6] GRANDE Z.: On the Darboux property of the sum of cliquish functions. Real. Anal. Exchange) · Zbl 0762.26001
[7] KOSTYRKO P.: On convergence of transfinite sequences. Mat. Časopis 21 (1971), 233-239. · Zbl 0224.40001
[8] KUCZMA M.: An Introduction to the Theory of Functional Equations and Inequalities. PWN, Warszawa-Krakow-Katowice, 1985. · Zbl 0555.39004
[9] LIPIŃSKI J. S.: On transfinite sequences of mappings. Časopis Pěst. Mat. 101 (1976), 153-158. · Zbl 0331.54004
[10] LOJASIEWICZ S.: Introduction to the Theory of Real Functions. (Polish), PWN, Warszawa, 1973.
[11] MAULDIN R. P.: \sigma -ideals and related Baire systems. Fund. Math. 71 (1971), 171-177. · Zbl 0225.46044
[12] OXTOBY J. C.: Measure and Category. Springer Verlag, New York-Heidelberg-Berlin, 1971. · Zbl 0217.09201
[13] ŠALÁT T.: On transfinite sequence of B measurable functions. Fund. Math. 78 (1973), 157-162. · Zbl 0251.40004
[14] SIERPINSKI W.: Sur les suites transfinies convergentes functions de Baire. Fund. Math. 1 (1920), 132-141.. · JFM 47.0237.01
[15] SIERPINSKI W.: Sur une propriete des ensembles F\sigma lineares. Fund. Math. 14 (1929), 216-220.
[16] SMÍTAL J.: On the problem concerning uniform limits of Darboux functions. Colloq. Math., 23 (1971), 115-116. · Zbl 0219.26006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.